Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Side Effects Of Keppra

Posted Oct 22 2008 4:53pm
I get these newsletters from a support group for meningioma patients and I saw a post from someone who was on Keppra and said they had some major personality changing side effects. So I looked it up. My neuro doc said Keppra can be used as a mood stabilizer, but according to a couple medical websites like rxlist.com and drugs.com and even keppra.com Keppra can cause hostility, depression, irritability and weight gain. It can also cause flu like symptoms and sinusitis. Well, since my ear still feels clogged and started to feel a little pain today I made an appointment with my GP. Maybe I can get a referral to an allergist or ENT doc so I can figure out what is going on with my sinuses. I woke up today feeling fine. I came downstairs to watch Crossing Jordan, as usual, and after breakfast and one episode of CJ I fell asleep for a little over an hour. When I woke up, all I wanted to do was go back to sleep so I called and made an appointment with my doc. I have a 4pm appointment. Other than wanting to sleep and my ear feeling clogged, I feel fine, no headache, which is good, but if I have a sinus or ear infection I need to take care of it before it gets worse. I have been awake for a few hours now and all I want to do is sleep, which, by the way, is also a side effect of Keppra, but I don't think that is the cause because usually I have insomnia. I will post again after my doc visit.
Post a comment
Write a comment:

Related Searches